No Cover Image

Journal article 104 views 7 downloads

New age constraints for the limit of the British-Irish Ice Sheet on the Isles of Scilly / R. K. Smedley; J. D. Scourse; D. Small; J. F. Hiemstra; G. A. T. Duller; M. D. Bateman; M. J. Burke; R. C. Chiverrell; C. D. Clark; S. M. Davies; D. Fabel; D. M. Gheorghiu; D. McCarroll; A. Medialdea; S. Xu

Journal of Quaternary Science, Volume: 32, Issue: 1, Pages: 48 - 62

Swansea University Author: Davies, Siwan


PDF | 27th January 2017 (15:31)

Version of Record - This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in anymedium, provided the original work is properly cited

Download (10.61MB)

Check full text

DOI (Published version): 10.1002/jqs.2922

Published in: Journal of Quaternary Science
ISSN: 02678179
Published: 2017
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 48
End Page: 62